MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELECTRIC HANDSWITCH- LEFT HANDED; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ELECTRIC HANDSWITCH- LEFT HANDED; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400121000S1
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a metal rod fell out of the device during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3; the device was not accessible for evaluation; therefore, a root cause could not be determined for the event.H3 other text : product not accessible for evaluation.

Brand Name
ELECTRIC HANDSWITCH- LEFT HANDED
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key9647353
Report Number0001811755-2020-00350
Device Sequence Number14245850
Product Code ERL
UDI-Device Identifier07613154495634
UDI-Public07613154495634
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400121000S1
Device Catalogue Number5400121000S1
Device Lot Number18232
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1